Trustpilot
day and night nurse
day and night nurse

Day & Night Nurse capsules (pack of 24)

£8.49

  • Provides 24 hour care
  • Relief from symptoms of cold and flu
  • Contains paracetamol

£8.49

FREE delivery on all
orders over £30

In stock

Category:

    WHAT ARE DAY & NIGHT NURSE CAPSULES?

    Day & Night Nurse capsules are used for 24 hour relief from major symptoms of colds, chills and influenza.

    The daytime capsules contain 3 active ingredients – paracetamol, pseudoephedrine hydrochloride and pholcodine.

    • Paracetamol is a painkiller and also helps with reducing fever.
    • Pseudoephedrine hydrochloride works as a decongestant and unblocks your nose and eases breathing.
    • Pholcodine works as a cough suppressant that helps to relieve dry and tickly coughs.

    The night-time capsules contain 3 active ingredients – paracetamol, promethazine hydrochloride and dextromethorphan.

    • Promethazine hydrochloride is an antihistamine which dries up runny noses and also aids restful sleep.
    • Dextromethorphan works as a cough suppressant that helps to relieve dry or tickly coughs.

    Please note: as this medication can contains pseudoephedrine and other ingredients that can also cause dependence, you will only be allowed to purchase one pack through our service within a certain period of time.

    HOW TO TAKE DAY & NIGHT NURSE CAPSULES?

    Daytime Dosage

    Adults and children aged 16 and over – Take 2 yellow/orange capsules with a drink of water every 4 hours, up to a maximum of 3 doses during the day if needed.

    Night time Dosage

    Adults and children aged 16 and over – Take 2 green/white capsules with a drink of water at bedtime.

    After taking daytime capsules, wait at least 4 hours before taking the night-time capsules. Do not take night-time capsules if you have already taken 4 doses of a paracetamol-containing product during the day.

    Only take one dose of night-time capsules per night. Do not take for more than 3 days.

    Do not give to children under 16 years of age.

     

    WHAT ARE SOME OF THE CAUTIONS?

    Do not take Day & Night Nurse capsules if:

    • You have ever had an allergic reaction to any of the ingredients
    • You have ever developed a severe skin rash or skin that peels or blisters
    • You have high blood pressure or heart disease
    • You have kidney problems
    • You have a chest infection, worsening asthma or severe respiratory problems
    • You have liver problems
    • You have an overactive thyroid gland, diabetes, irregular heartbeat, glaucoma, epilepsy, prostrate problems
    • You are elderly and suffer from confusion
    • You are skinny, underweight or regularly drink alcohol
    • You are pregnant or breastfeeding

    If unsure, please check with your doctor or pharmacist before taking.

    Day & Night Nurse capsules may interact negatively with some medicines. Therefore, if you are taking other medications regularly, you should always consult your GP, pharmacist or the patient information leaflet to ensure this medicine is suitable for you to use.

    WHAT ARE SOME OF THE SIDE-EFFECTS?

    Like all medications, Day & Night Nurse capsules can cause side-effects, although not all patients will experience these.

    The following side-effects may occur:

    • Drowsiness or dizziness
    • Blurred vision
    • Dry mouth
    • Sleep disturbances
    • Rapid heart rate

    Stop taking and tell your doctor immediately if you experience the following:

    • Allergic reactions including skin rashes, swollen face, lips, tongue and difficulty breathing
    • Breathing problems
    • Skin rash or peeling
    • Unexplained bruising and bleeding

    Further information about side-effects of Day & Night Nurse capsules can be found in the patient information leaflet provided with this treatment.

    ADDITIONAL INFORMATION

    This product contains 18 yellow/orange daytime capsules and 6 green/white night-time capsules.

    Store below 25°C. Keep out of reach and sight of children.

    For further information, please read the patient information leaflet provided with this product and the product packaging.

Although all of our content is written and reviewed by healthcare professionals, it should not be substituted for or used as medical advice. If you have any questions about your health, please speak to your doctor.

Authored Oct 11, 2021 by Joseph Issac, MPharm
Reviewed Dec 20, 2021 by Prabjeet Saundh, MPharm

Registered Service

NPA logotype
Image of registered pharmacy
Icon of registered GPhC
 Symbol of legally seller service

Sign up to our newsletter

Contact Us

Call: 020 8894 6080

Office Hours:
9am-5pm Weekdays
9am-12pm Saturday

*We are closed on Bank Holidays

 

PostMyMeds Ltd.
VAT Number: 219 8747 65

Visit us

132 High Street Whitton
Twickenham
TW2 7LL

Click here for a map

Trustpilot Reviews

COPYRIGHT © 2021 - PostMyMeds Ltd


Secure and safe

  • Sign of online payment method
  • Thumbnail of mastercard
  • label of  sage payment method
  • Image of registered pharmacy
  • Comodo Trusted Site Seal
  • PayPal